Vol.44 (2) 2022 — 1 articles found.

Interpolation Polynomials and Linear Algebra

C. R. Math. Rep. Acad. Sci. Canada Vol. 44 (2) 2022, pp. 33-49
Vol.44 (2) 2022
Askold Khovanskii, FRSC; Sushil Singla; Aaron Tronsgard Details
(Received: 2022-03-11 , Revised: 2022-04-05 )
(Received: 2022-03-11 , Revised: 2022-04-05 )

Askold Khovanskii, FRSC, University of Toronto, Toronto, Canada; e-mail: askold@math.toronto.edu

Sushil Singla, Department of Mathematics, Shiv Nadar University, Greater Noida, India 201314; e-mail: ss774@snu.edu.in

Aaron Tronsgard, University of Toronto, Toronto, Canada; e-mail: tronsgar@math.utoronto.ca


We reconsider the theory of Lagrange interpolation polynomials with multiple interpolation points and apply it to linear algebra. In particular, we show that one can evaluate a meromorphic function at a matrix, using only an interpolation polynomial.

On reconsidère la thèorie des polynômes d’interpolation de Lagrange et l’applique à l’algèbre linéaire. En particulier, on peut évaluer une fonction méromorphe à une matrice seulement avec un polynôme d’interpolation.

Keywords: Cayley Hamilton theorem, Interpolation polynomials, meromorphic function at a matrix

AMS Subject Classification: Instructional exposition (textbooks; tutorial papers; etc.), , Canonical forms; reductions; classification, Interpolation 15-01, 15A16, 15A21, 41A05

PDF(click to download): Interpolation Polynomials and Linear Algebra

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.